Medical Questions > General Forum Topics > General Q and A Forum

I Actually Just Have a Question.

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
I am new to this site. I am currently taking several medication....Topamax, prozax, trazadone, clarinex, metoprolol and naproxin.....Should I wear a medic alert bracelet due to drug inter actions? The topamax I take because of migraines.
Did you find this post helpful?
|

replied February 22nd, 2004
Active User, very eHealthy
Absolutely kat, you definately should be wearing a medic alert bracelet. You are taking a cocktail of very heavy medication, and if something should happen to you, such as an accident, it is absolutely essential they doctors or hospital knows what your taking so that they know how to treat you without causing more problems.

Regards
suzy
|
Did you find this post helpful?

replied March 19th, 2004
Extremely eHealthy
I would also check on the net for information about each of the drugs & the conditions you're taking them for & see if they are all really necessary!!
|
Did you find this post helpful?

replied August 20th, 2004
Go for the bracelet. I actually have a question. I'm currently taking naproxen for my migraines, but i'm still looking for some other options maybe. I'm only 15, I wanna see if anything just clicks for me. How does the topomax work? Is it a preventative? Also, what kind of symptoms have you expierenced from your migraines? I had an episode this spring that the doctors thought was an allergic reaction to my meds.
My brain seemed to slow down from one instant to the next. My limbs were really heavy and I everything seemed to be going in slow motion. My speech was slurred and just got worse as time went on, I couldn't move very fast and I got very emotional. I was on midrin and when we go to the hospital and they checked me out the doc put me on maxalt. I went back to the er with the same symptoms later that evening, but on totally opposite meds.
Could you send me some info or a good site to visit??? Thanks much!

Sailorgirl
|
Did you find this post helpful?

replied August 20th, 2004
Extremely eHealthy
In searching for information on preventive meds, alternative (natural)meds & effects etc I would suggest that you start with google.Com & search under migraine causes, migraine prevention, alternative or also use the word natural, medications for migraines. Also miraine types & symptoms of migraines.
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Kokil Mathur
User Profile
Anand J. Singh
User Profile
Dr. Nikola Gjuzelov
User Profile
Anand J. Singh
User Profile
Dr. Antonio Marotta